Skip to main content

All Content

Search Tips
Save
Selection
Format
Download
Published Date
Original Publication Date
Original Publication Date
PSNet Publication Date
Narrow Results By
PSNet Original Content
1 - 15 of 15
Cohen MR, Smetzer JL. Hosp Pharm. 2009;44:1062-1065.
This monthly column reports on an error involving products with similar names (quinine and quinidine) and discusses the Anesthesia Patient Safety Foundation's recommendations for safe use of patient-controlled analgesia.
Cohen MR.
This monthly error report analysis includes examples of miscommunication regarding medication allergy, incorrect dosing of opiates, and misplacement of a medication patch in an automated dispensing cabinet.
Cohen MR.
This monthly selection reports on pump programming errors that led to overdoses of patient-controlled analgesia (PCA), miscommunication regarding dose and indication for alteplase, and a warning to not use empty prelabeled syringes.
Cohen MR.
This monthly selection of medication error reports describes mix-ups involving insulin being administered instead of heparin and discusses issues of software and staff unawareness leading to dosage mishaps.
Cohen MR; Smetzer JL.
This monthly commentary on medication error discusses the effective use of computer alerts, provides examples of problems related to look-alike injection vials, and shares insights on purchasing medication products with safe delivery in mind.